MathSciNet Relay Station
MathSciNet bibliographic data
MR481439 (58 #1555) 35F05
Hile, G. N.; Protter, M. H. Unique continuation and the Cauchy problem for first order systems of partial differential equations. Comm. Partial Differential Equations 1 (1976), no. 5, 437–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement